# SDR UIEA2020082481806

- Difficulty date: August 17, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 72,219 hours, 16,241 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: 8951323599
- Part serial: 12204C
- Condition: Malfunctioned
- Location: Lt Idg
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT IDG VALVE STATUS.    REMOVED AND REPLACED IDG AIR COOLING VALVE IAW AMM 24-11-07. GROUND RAN #1 ENG IAW AMM 71-00-00. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
